Guest

My dog ate human meds!

My dog accidently ate an antihistamine...it was a claritin. Should we be worried? Could this kill him? What can we do to treat him?


Asked by Member 649754 on Jul 5th 2008 Tagged medicine in Health & Wellness
Report this question Get this question's RSS feed Send this question to a friend



Status

  • Cast your vote for which answer you think is best!


Answers

Gray Dawn Treader

All I know here is that you dog needs a vet - now!


Gray Dawn Treader answered on 7/5/08. Helpful? Yes/Helpful: No 0 Report this answer


Jazzy (:

You should go to a vet to see what he/she says. Since it is a claritin, it may not harm him. We have to give our pomeranian claritan all the time for her allergies, but it is a different claritin. He may have eaten the higher dose of claritin. All I know is the claritin we give our pomeranian is a low dosage. Go to the vet. All I can say is it may harm him, it may not.
I hope everything is ok.
Jazz and Mom


Jazzy (: answered on 7/5/08. Helpful? Yes/Helpful: No 0 Report this answer